# SDR SWAA2015052039876

- Difficulty date: May 8, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 34,552 hours, 22,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 2928852
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BELOW FLAP CTR MOVABLE VANE INBD TRACK ROLLER ON TRACK CORRODED,  R & R ROLLER IAW SRM.
